# SDR DALA2024031403321

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 91,149 hours, 42,232 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Row 2cd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 DISC: ROW 2 CD O2 MASK DROPPED IN FLIGHT. C/A: SECURED O2 MOD DOOR AT ROW 2CD PER A320AMM 35-21-00. OK FOR SERVICE. (LP: 4866494)
